ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic Performance Limits for Routing and Rate Allocation in Rate-Based Multi-Class Networks

Diwan, Aniruddha and Kuri, Joy (2002) Asymptotic Performance Limits for Routing and Rate Allocation in Rate-Based Multi-Class Networks. In: IEEE Global Telecommunications Conference, 2002. GLOBECOM '02, 17-21 November, Taipei,Taiwan, Vol.3, 2639-2643.

[img]
Preview
PDF
Asymptotic.pdf

Download (376Kb)

Abstract

In this paper we investigate the performance of routing and rate allocation (RRA) algorithms in rate-based multi-class networks, in particular, a network of routers that support the IntServ guaranteed services. We measure the performance of an RRA algorithm in terms of its weighted carried traffic. We derive an upper bound on the weighted carried traffic of any RRA algorithm. The bound can be computed by linear programming. Moreover we show that a fixed RRA algorithm achieves the bound asymptotically. Therefore the bound can be used as an absolute benchmark for the performance of various RRA algorithms. We illustrate this by comparing the simulated performance of a simple shortest-path RRA (SP-RRA) algorithm with the bound.

Item Type: Conference Paper
Additional Information: Copyright 1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electronic Systems Engineering (Formerly, (CEDT) Centre for Electronic Design & Technology)
Date Deposited: 25 Jan 2006
Last Modified: 19 Sep 2010 04:23
URI: http://eprints.iisc.ernet.in/id/eprint/5181

Actions (login required)

View Item View Item